Folgen
Luigi De Pascale
Luigi De Pascale
Dipartimento di Matematica ed Informatica, Università di Firenze
Bestätigte E-Mail-Adresse bei unifi.it - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Optimal-transport formulation of electronic density-functional theory
G Buttazzo, L De Pascale, P Gori-Giorgi
Physical Review A 85 (6), 062502, 2012
1912012
The -Wasserstein Distance: Local Solutions and Existence of Optimal Transport Maps
T Champion, L De Pascale, P Juutinen
SIAM Journal on Mathematical Analysis 40 (1), 1-20, 2008
1352008
Multimarginal optimal transport maps for one–dimensional repulsive costs
M Colombo, L De Pascale, S Di Marino
Canadian Journal of Mathematics 67 (2), 350-368, 2015
1092015
The Monge problem in
T Champion, L De Pascale
Duke Mathematical Journal 157 (3), 551-572, 2011
93*2011
Regularity properties for Monge transport density and for solutions of some shape optimization problem
L De Pascale, A Pratelli
Calculus of Variations and Partial Differential Equations 14 (3), 249-274, 2002
932002
Integral estimates for transport densities
L De Pascale, LC Evans, A Pratelli
Bulletin of the London Mathematical Society 36 (3), 383-395, 2004
772004
Principles of comparison with distance functions for absolute minimizers
T Champion, L De Pascale
Journal of Convex Analysis 14 (3), 515, 2007
642007
Γ-convergence and absolute minimizers for supremal functionals
T Champion, L De Pascale, F Prinari
ESAIM: Control, Optimisation and Calculus of Variations 10 (1), 14-27, 2004
64*2004
The Morse–Sard theorem in Sobolev spaces
L de Pascale
Indiana University mathematics journal, 1371-1386, 2001
632001
The Monge problem for strictly convex norms in
T Champion, L De Pascale
Journal of the European Mathematical Society 12 (6), 1355-1369, 2010
602010
Sharp summability for Monge Transport density via Interpolation
L De Pascale, A Pratelli
ESAIM: Control, Optimisation and Calculus of Variations 10 (4), 549-552, 2004
592004
A p-Laplacian Approximation for Some Mass Optimization Problems
G Bouchitté, G Buttazzo, L De Pascale
Journal of optimization theory and applications 118, 1-25, 2003
512003
Asymptotic behaviour of nonlinear eigenvalue problems involving-Laplacian-type operators
T Champion, L De Pascale
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 137 (6 …, 2007
462007
Continuity and estimates for multimarginal optimal transportation problems with singular costs
G Buttazzo, T Champion, L De Pascale
Applied Mathematics & Optimization 78, 185-200, 2018
402018
Optimal transport with Coulomb cost and the semiclassical limit of density functional theory
U Bindini, L De Pascale
Journal de l’École polytechnique—Mathématiques 4, 909-934, 2017
302017
Topological equivalence of some variational problems involving distances
G Buttazzo, L De Pascale, I Fragalà
Discrete and Continuous Dynamical Systems 7 (2), 247-258, 2001
292001
The\infty eigenvalue problem and a problem of optimal transportation
T Champion, L De Pascale, C Jimenez
arXiv preprint arXiv:0811.1934, 2008
282008
On the twist condition and c-monotone transport plans.
T Champion, L De Pascale
Discrete and Continuous Dynamical Systems 34, 1339-1353, 2014
262014
Minimal measures, one-dimensional currents and the Monge–Kantorovich problem
L De Pascale, MS Gelli, L Granieri
Calculus of Variations and Partial Differential Equations 27, 1-23, 2006
262006
Optimal transport with Coulomb cost. Approximation and duality
L De Pascale
ESAIM: Mathematical Modelling and Numerical Analysis 49 (6), 1643-1657, 2015
242015
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20